Эксоцман
на главную поиск contacts

Impossibility Theorem in Proportional Representation Problem

русская версия

Опубликовано на портале: 31-12-2010
Экономический журнал ВШЭ. 2009.  Т. 13. № 4. С. 596-615. 
The paper studies proportional representation systems according to rational choice models approach. The first part of the paper describes main proportional representation procedures (largest remainders methods, divisor methods, quota method and also ordinal methods including single transferable vote). The study examines general axiomatics of Balinski and Young and analyzes existed proportional representation methods using this approach. The second part of the paper provides new axiomatics based on rational choice models. New system of axioms is applied to study known proportional representation systems. It is shown that there is no proportional representation method satisfying a minimal set of the axioms (monotonicity and neutrality).
BiBTeX
RIS
Ключевые слова

См. также:
В.С. Плохотнюк
TERRA ECONOMICUS. 2010.  Т. 8. № 4. С. 124-132. 
[Статья]
Юлиана Николаевна Толстова
Социология: методология, методы и математическое моделирование (Социология: 4М). 1998.  № 10. С. 122-141. 
[Статья]